Alert archive / Louisiana / Gale Warnings in 2014

Gale Warning 3, NWS Lake Charles, LA

March 2, 2014

NWS Lake Charles, LA issued this gale warning at Mar 2, 2014, 2:46 PM CST. It took effect at Mar 3, 2014, 3:00 AM CST. It was in force for 102 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2014, 2:46 PM CST (20:46 UTC)
In effect from
Mar 3, 2014, 3:00 AM CST
Expired
Mar 3, 2014, 4:42 AM CST
In force
102 min
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WHUS74 KLCH 022046
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
246 PM CST SUN MAR 2 2014

...BLUE NORTHERS WILL RETURN...

.A CANADIAN FRONT WILL SPILL SOUTHWARD THROUGH TEXAS...ENTERING
THE HIGH ISLAND TO CAMERON STRETCH AROUND MIDNIGHT MONDAY...
BEFORE EXITING THE ATCHAFALAYA BAY REGION BY EARLY MORNING MONDAY.

GMZ470-472-030615-
/O.NEW.KLCH.GL.W.0003.140303T0900Z-140303T1500Z/
/O.NEW.KLCH.SC.Y.0017.140303T1500Z-140304T0600Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
246 PM CST SUN MAR 2 2014

...GALE WARNING IN EFFECT FROM 3 AM TO 9 AM CST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT
CST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST MONDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY
NIGHT. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.


&&

$$

GMZ430-432-030615-
/O.NEW.KLCH.SC.Y.0017.140303T0300Z-140303T1800Z/
/O.NEW.KLCH.LO.Y.0009.140303T1500Z-140303T2100Z/
SABINE LAKE-CALCASIEU LAKE-
246 PM CST SUN MAR 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST MONDAY...
...LOW WATER ADVISORY IN EFFECT FROM 9 AM TO 3 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST MONDAY. A LOW WATER ADVISORY HAS ALSO BEEN ISSUED. THIS
LOW WATER ADVISORY IS IN EFFECT FROM 9 AM TO 3 PM CST MONDAY. 

* WINDS AND SEAS: NORTH WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS.
  SEAS 2 TO 3 FEET.

* LOW WATER: THE ACTUAL WATER LEVELS WILL FALL TO AROUND 1 FOOT
  BELOW THE DATUM MEAN-LOWER-LOW WATER...AT THE TIME OF THE EARLY
  MONDAY MORNING LOW TIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ435-030615-
/O.NEW.KLCH.SC.Y.0017.140303T1200Z-140304T0000Z/
/O.NEW.KLCH.LO.Y.0009.140303T1500Z-140303T2100Z/
VERMILION BAY-
246 PM CST SUN MAR 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...
...LOW WATER ADVISORY IN EFFECT FROM 9 AM TO 3 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY.
A LOW WATER ADVISORY HAS ALSO BEEN ISSUED. THIS LOW WATER
ADVISORY IS IN EFFECT FROM 9 AM TO 3 PM CST MONDAY. 


* WINDS AND SEAS: NORTH WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS.
  SEAS 2 TO 3 FEET.

* LOW WATER: THE ACTUAL WATER LEVELS WILL FALL TO AROUND 1 FOOT
  BELOW THE DATUM MEAN-LOWER-LOW WATER...AT THE TIME OF THE EARLY
  MONDAY MORNING LOW TIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ450-452-030615-
/O.NEW.KLCH.SC.Y.0017.140303T0300Z-140304T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
246 PM CST SUN MAR 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
6 PM CST MONDAY. 


* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-030615-
/O.NEW.KLCH.SC.Y.0017.140303T1200Z-140304T1200Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
246 PM CST SUN MAR 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 AM CST
TUESDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ475-030615-
/O.NEW.KLCH.SC.Y.0017.140303T1200Z-140304T2000Z/
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
246 PM CST SUN MAR 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 2 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 2 PM CST
TUESDAY. 


* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
592 
WHUS74 KLCH 030527
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1127 PM CST SUN MAR 2 2014

...BLUE NORTHERS WILL RETURN...

.A CANADIAN FRONT WILL SPILL SOUTHWARD THROUGH TEXAS...ENTERING
THE HIGH ISLAND TO CAMERON STRETCH AROUND MIDNIGHT MONDAY...
BEFORE EXITING THE ATCHAFALAYA BAY REGION BY EARLY MORNING
MONDAY.

GMZ470-472-031200-
/O.CON.KLCH.GL.W.0003.140303T0900Z-140303T1500Z/
/O.CON.KLCH.SC.Y.0017.140303T1500Z-140304T0600Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
1127 PM CST SUN MAR 2 2014

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT...

A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST MONDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ430-432-031200-
/O.CON.KLCH.SC.Y.0017.000000T0000Z-140303T1800Z/
/O.CON.KLCH.LO.Y.0009.140303T1500Z-140303T2100Z/
SABINE LAKE-CALCASIEU LAKE-
1127 PM CST SUN MAR 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM CST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. A
LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM CST
MONDAY. 

* WINDS AND SEAS: NORTH WINDS 20 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 2 TO 3 FEET. 

* LOW WATER: THE ACTUAL WATER LEVELS WILL FALL TO AROUND 1 FOOT 
  BELOW THE DATUM MEAN-LOWER-LOW WATER...AT THE TIME OF THE 
  EARLY MONDAY MORNING LOW TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ435-031200-
/O.CON.KLCH.SC.Y.0017.140303T1200Z-140304T0000Z/
/O.CON.KLCH.LO.Y.0009.140303T1500Z-140303T2100Z/
VERMILION BAY-
1127 PM CST SUN MAR 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
MONDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM CST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
MONDAY. A LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM
CST MONDAY. 

* WINDS AND SEAS: NORTH WINDS 20 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 2 TO 3 FEET. 

* LOW WATER: THE ACTUAL WATER LEVELS WILL FALL TO AROUND 1 FOOT 
  BELOW THE DATUM MEAN-LOWER-LOW WATER...AT THE TIME OF THE 
  EARLY MONDAY MORNING LOW TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ450-452-031200-
/O.CON.KLCH.SC.Y.0017.000000T0000Z-140304T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
1127 PM CST SUN MAR 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-031200-
/O.CON.KLCH.SC.Y.0017.140303T1200Z-140304T1200Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
1127 PM CST SUN MAR 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO
6 AM CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM
CST TUESDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ475-031200-
/O.CON.KLCH.SC.Y.0017.140303T1200Z-140304T2000Z/
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1127 PM CST SUN MAR 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO
2 PM CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 2 PM
CST TUESDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
334 
WHUS74 KLCH 031042
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
442 AM CST MON MAR 3 2014

...STRONG WINDS AND HIGHER SEAS EXPECTED TO CONTINUE BEHIND STRONG
COLD FRONT...

.A CANADIAN COLD FRONT HAS PUSHED THROUGH THE NORTHWEST GULF OF
MEXICO RESULTING IN STRONG WINDS AND HIGHER SEAS. HIGH PRESSURE WILL
BUILD INTO THE NORTHWEST GULF TODAY THROUGH TUESDAY. WINDS AND
SEAS WILL BEGIN TO QUIET DOWN BY EARLY EVENING OVER THE NEARSHORE
WATERS BUT HANG ON OVER THE OFFSHOREE WATERS THROUGH EARLY
TUESDAY MORNING.

GMZ470-472-031845-
/O.CAN.KLCH.GL.W.0003.000000T0000Z-140303T1500Z/
/O.EXT.KLCH.SC.Y.0017.140303T1042Z-140304T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
442 AM CST MON MAR 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
6 AM CST TUESDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-031845-
/O.EXT.KLCH.SC.Y.0017.000000T0000Z-140304T0000Z/
/O.CON.KLCH.LO.Y.0009.140303T1500Z-140303T2100Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
442 AM CST MON MAR 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
3 PM CST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. A LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO 3 PM CST THIS AFTERNOON. 

* WINDS AND SEAS: NORTH WINDS 20 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 2 TO 3 FEET. 

* LOW WATER: THE ACTUAL WATER LEVELS WILL FALL TO AROUND 1 FOOT 
  BELOW THE DATUM MEAN-LOWER-LOW WATER...AT THE TIME OF THE 
  EARLY MONDAY MORNING LOW TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ475-031845-
/O.EXT.KLCH.SC.Y.0017.140303T1042Z-140304T1200Z/
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
442 AM CST MON MAR 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY.

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-031845-
/O.EXT.KLCH.SC.Y.0017.000000T0000Z-140304T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
442 AM CST MON MAR 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

06

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Mar 2, 11:08 AM CST, 3 hours 38 minutes earlier.

Area forecast discussion, Mar 2, 11:08 AM CST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1108 AM CST SUN MAR 2 2014

.DISCUSSION...
18Z TAF ISSUANCE.

&&

.AVIATION...
MVFR CEILINGS MOSTLY PREVAILING...WITH INTERMITTENT SCT FOR LCH/BPT
THIS AFTERNOON WITH PARTIAL CLEARING ACROSS SE TX/SW LA. OTHERWISE...COLD
FRONT EXPECTED TO CONTINUE SE ACROSS THE AREA LATER THIS EVENING...BRINGING
INCREASED CHANCES OF TSRA AHEAD AND BEHIND THE FRONT. PLACED TEMPO GROUPS
FOR THIS 4 HR WINDOW OF BEST CHANCES FOR TSRA WITH IFR VSBY/CEILING
FROM 02-06Z FOR BPT...03-07Z FOR LCH/AEX...AND 04-08Z FOR LFT/ARA.
FOLLOWING THE FROPA...EXPECT STRONG NNW TO N WINDS ~20 KTS WITH
GUSTS TO NEAR 30 KT IN ITS WAKE...ALONG WITH LINGERING -RA AND
IFR/MVFR CEILINGS.

DML

&&

.PREV DISCUSSION... /ISSUED 555 AM CST SUN MAR 2 2014/

AVIATION...
LOW CLOUDS BEGINNING TO STREAM NORTHWARD FROM THE GULF OF MEXICO.
RECENT OBSERVATIONS NOW SHOW IFR/MVFR CONDITIONS ACROSS MUCH OF THE
AREA EXCEPT FOR BEAUMONT. CLOUDS HEIGHTS WILL RISE INTO VFR RANGE BY
EARLY AFTERNOON. RAIN CHANCES WILL SLOWLY INCREASE BY MID AFTERNOON
MAINLY IN INTERIOR SOUTHEAST TEXAS BUT WILL SPREAD SOUTH AND EAST
INTO TONIGHT AND EARLY TOMORROW MORNING AS THE FRONT MOVES THROUGH
THE AREA. WILL BE MONITORING SEVERE POTENTIAL LATER THIS EVENING
INTO TONIGHT AS THE FRONT APPROACHES.

06

SYNOPSIS...
WARM AND MUGGY CONDITIONS CONTINUE THIS MORNING...WITH
TEMPERATURES IN THE 60S ACRS THE AREA. A LAYER OF STRATOCU HAS
BEEN INCREASING IN COVERAGE AS MOISTURE STREAMS IN ON SLY WINDS
AHEAD OF A SFC FRONT THAT EXTENDS FM CNTL ARK SW INTO CNTL TX.
ALOFT...A POTENT SHORTWAVE IS CURRENTLY CROSSING THE DESERT
SW AS WEAK RIDGING SHIFTS EAST...WITH WINDS OVER THE REGION
BECOMING MORE SWLY.

DISCUSSION...
WARM AND HUMID CONDITIONS WILL PERSIST TODAY WITH A MOIST GULF
AIRMASS OVER THE AREA. CLOUDS WILL CONTINUE TO THICKEN AS LIFT
INCREASES WITH THE APPROACHING SHORTWAVE TROF. MOISTURE
WILL CONTINUE TO INCREASE AND DEEPEN OVER THE REGION WITH PW
VALUES CLIMBING TO AROUND 1.5-1.6 INCHES BY THIS EVENING. SHOWERS
AND THUNDERSTORMS WILL BEGIN DEVELOPING ALONG THE COLD FRONT ACRS
TX TODAY...SPREADING EAST INTO OUR AREA BY MID TO LATE AFTN AS THE
UPPER TROF AND SFC FRONT MOVE INTO THE AREA. SHOWER AND
THUNDERSTORM CHANCES WILL BE HIGHEST ALONG THE FRONT...AND CARRIED
CATEGORICAL POPS ACRS THE NWRN ZONES FOR EARLY THIS EVENING. THIS
BAND OF HIGHEST POPS WILL PROGRESS EAST ACRS THE CWA
OVERNIGHT...EXITING THE ERN ZONES BY EARLY MONDAY MORNING.

THERE IS STILL THE POTENTIAL FOR SOME STORMS TO BECOME
SEVERE...MAINLY DURING THE EVENING AND POSSIBLY INTO THE OVERNIGHT
HOURS. CAPPING ALOFT THIS MORNING WILL GRADUALLY WEAKEN THROUGH
THE DAY WHILE DIVERGENCE IN THE UPPER LVLS BECOMES ENHANCED DUE TO
FAVORABLE PLACEMENT OF THE RIGHT ENTRANCE REGION OF THE JET.
DESPITE THE WEAKENING CAP...INSTABILITY WILL BE SOMEWHAT MARGINAL
WITH FCST SOUNDINGS SHOWING CAPES APPROACHING 1000 J/KG MAINLY IN
A NARROW ZONE ALONG THE FRONT. HOWEVER...SHEAR IN THE LOW TO MID
LVLS OVER THE REGION ACCOMPANIED BY A LOW LVL JET SHOULD BE
SUFFICIENT FOR A FEW STORMS CAPABLE OF PRODUCING DAMAGING WINDS OR
POSSIBLY ISOLATED TORNADOES ALONG WITH MARGINALLY LARGE HAIL.

THE SEVERE THREAT WILL END WITH THE PASSAGE OF THE FRONT...WITH
COLD HIGH PRES BUILDING SOUTH INTO THE CNTL AND SRN PLAINS.
TEMPERATURES WILL FALL QUICKLY BEHIND THE FRONT...WITH HIGH
TEMPERATURES ON MONDAY ONLY REACHING THE MIDDLE 40S NORTH TO LOWER
50S SOUTH. WILL SEE A BRIEF BREAK FM THE PRECIP ON MONDAY...BUT
MOISTURE WILL RETURN ON TUESDAY AS ANOTHER WEAK DISTURBANCE
CROSSES THE AREA.

CONDITIONS FOR MARDI GRAS LOOK CLOUDY AND COOL WITH THE BEST
CHANCES FOR RAIN MAINLY ALONG AND SOUTH OF I-10. AT THIS
TIME...RAIN SHOULD STAY ON THE LIGHT SIDE AND POPS WILL BE IN THE
SLT TO LOW END CHC RANGE DURING THE AFTN AND EVENING. AFTER
MORNING LOWS NEAR OR JUST BELOW FREEZING...TEMPERATURES ARE
EXPECTED TO ONLY REACH THE MIDDLE 40S DURING THE AFTN. FOR EVENING
FESTIVITIES...TEMPERATURES ARE EXPECTED TO BE AROUND 40 DEGREES.

A GENERALLY UNSETTLED PATTERN WILL PERSIST THROUGH THE WEEK...WITH
ANOTHER SHORTWAVE TROF TO CROSS THE AREA WEDNESDAY INTO THURSDAY.
THIS DISTURBANCE LOOKS TO BE FAIRLY ROBUST...INDUCING CYCLOGENESIS
ALONG THE GULF FRONT ON WEDNESDAY. THIS LOW WILL CROSS THE NW
GULF THROUGH THURSDAY MORNING...BRINGING ANOTHER ROUND OF SHOWERS
THROUGH MIDWEEK. THE BEST CHANCES LOOK TO STAY ALONG AND SOUTH OF
I-10 AND FURTHER SOUTH OVER THE COASTAL WATERS. THIS WILL ALSO
REINFORCE NLY FLOW ACRS THE AREA...KEEPING TEMPERATURES ON THE
COOL SIDE THROUGH THURSDAY MORNING. DRIER WEATHER IS EXPECTED ON
FRIDAY WITH A WARMING TREND DEVELOPING GOING INTO THE WEEKEND.
ANOTHER COLD FRONT IS FCST TO CROSS THE AREA DURING THE
WEEKEND...BRINGING THE POSSIBILITY OF MORE RAIN...BUT KEPT CHCS ON
THE LOW SIDE FOR NOW DUE TO DIFFERENCES IN MODEL GUIDANCE.

MARINE...
A LIGHT TO MODERATE ONSHORE FLOW WILL CONTINUE THROUGH TONIGHT.
PATCHY FOG WILL BE POSSIBLE MAINLY ACROSS THE NEARSHORE WATERS
AS WARM AND MOIST AIR TRAVELS OVER THE RELATIVELY COOL SHELF
WATERS. THIS FOG COULD BECOME DENSE IN ISOLATED SPOTS. A STRONG COLD
FRONT WILL CROSS THE AREA LATE TONIGHT INTO MONDAY MORNING...BRINGING
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. STRONG OFFSHORE
FLOW WILL DEVELOP IN ITS WAKE AND SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED. A GULF LOW IS EXPECTED TO DEVELOP AND MOVE NORTHEAST
WEDNESDAY INTO THURSDAY...HELPING TO REINFORCE THE OFFSHORE FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  75  42  51  34  46 /  20  80  10  10  30
KBPT  76  40  51  36  47 /  20  80  10  20  40
KAEX  80  37  44  29  45 /  20  80  10  10  20
KLFT  75  45  50  33  46 /  10  80  20  10  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 2, 5:58 AM CST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
558 AM CST SUN MAR 2 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
031200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
558 AM CST SUN MAR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A STRONG COLD FRONT WILL CROSS THE AREA TONIGHT...ENTERING
SOUTHEAST TEXAS DURING THE EVENING THEN MOVING EAST AND EXITING
THE LOWER ATCHAFALAYA BASIN BY EARLY MONDAY MORNING. SHOWERS AND
THUNDERSTORMS WILL BECOME NUMEROUS TO WIDESPREAD ALONG THE FRONT.

SOME STORMS MAY BE STRONG TO SEVERE. THE PRIMARY THREATS WILL BE
DAMAGING WINDS AND LARGE HAIL...BUT A FEW ISOLATED TORNADOES COULD
ALSO BE POSSIBLE. SEVERE WEATHER IS POSSIBLE ANYWHERE ACROSS THE
AREA...BUT THE BEST CHANCES WILL BE ALONG AND NORTH OF I-10. IN
ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY
RAINFALL IS EXPECTED AND HIGH RAINFALL RATES IN SOME STORMS COULD
PRODUCE MINOR FLOODING OF STREETS AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
MUCH COLDER TEMPERATURES CAN BE EXPECTED BEHIND THE FRONT. BY
TUESDAY MORNING...LOW TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR
JUST BELOW FREEZING...WITH LIGHT FREEZE CONDITIONS POSSIBLE NORTH
OF I-10.

OTHERWISE...A SERIES OF DISTURBANCES WILL BRING OCCASIONAL CHANCES
FOR RAIN THROUGH THE WEEK. NO SEVERE WEATHER IS EXPECTED WITH ANY
OF THESE SYSTEMS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-031200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
558 AM CST SUN MAR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
PATCHY SEA FOG IS EXPECTED THROUGH EARLY THIS EVENING. ISOLATED
POCKETS OF DENSE FOG WILL BE POSSIBLE.

A COLD FRONT WILL MOVE EAST ACROSS THE COASTAL WATERS
TONIGHT...BRINGING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. A FEW STRONG STORMS WILL BE CAPABLE OF PRODUCING
GUSTY WINDS...FREQUENT CLOUD TO WATER LIGHTNING AND VERY HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE FRONT MONDAY AND
SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED. WINDS WILL DIMINISH
SLIGHTLY ON TUESDAY...THEN STRENGTHEN AGAIN WEDNESDAY INTO
THURSDAY AS LOW PRESSURE DEVELOPS OVER THE WESTERN GULF AND MOVES
NORTHEAST. EXERCISE CAUTION OR ADVISORY CONDITIONS WILL BE
POSSIBLE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

24

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 2:46 PM CSTLow Water AdvisoryLCH24 hr
Mar 2, 2:46 PM CSTSmall Craft AdvisoryLCH39 hr

Nearby

Gale Warnings in Louisiana, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.